Title: On maximal weight solutions in a truncated trigonometric matrix moment problem
Authors: Lasarow, Andreas # ×
Issue Date: Dec-2010
Publisher: Adam Mickiewicz University, The Faculty of Mathematics and Computer Science
Series Title: Functiones et Approximatio Commentarii Mathematici vol:43 issue:2 pages:117-128
Abstract: The truncated trigonometric matrix moment problem is a well studied object. In particular, one can find in the literature the extremal value concerning the weight assigned to some point of the open unit disk within the solution set of that matrix moment problem for the so-called nondegenerate situation and some special measure which realizes the extremal value. The primary concern of the paper is to give a basic proof for the fact that this
distinguished measure is uniquely determined by that extremal feature.
ISSN: 0208-6573
Publication status: published
KU Leuven publication type: IT
Appears in Collections:Numerical Analysis and Applied Mathematics Section
× corresponding author
# (joint) last author

Files in This Item:

There are no files associated with this item.

Request a copy


All items in Lirias are protected by copyright, with all rights reserved.